# SDR SWAA2012112609893

- Difficulty date: November 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,502 hours, 65,949 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, STA 500D+5", LBL 6", CORROSION ON LEFT KEEL BEAM ON O/B SIDE (MKD).  REPAIRED LEFT KEEL BEAM AT STA 500D+5 PER SRM 53-30-12-2R-2.
